zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence results for the three-point impulsive boundary value problem involving fractional differential equations. (English) Zbl 1193.34007
Summary: We consider the existence of solutions for a class of three-point boundary value problems involving nonlinear impulsive fractional differential equations. By use of Banach’s fixed point theorem and Schauder’s fixed point theorem, some existence results are obtained.

34A08Fractional differential equations
26A33Fractional derivatives and integrals (real functions)
34B37Boundary value problems for ODE with impulses
45J05Integro-ordinary differential equations
Full Text: DOI
[1] Babakhani, A.; Gejji, V. D.: Existence of positive solutions of nonlinear fractional differential equations, J. math. Anal. appl. 278, 434-442 (2003) · Zbl 1027.34003 · doi:10.1016/S0022-247X(02)00716-3
[2] Bai, C.; Fang, J.: The existence of a positive solution for a singular coupled system of nonlinear fractional differential equations, Appl. math. Comput. 150, 611-621 (2004) · Zbl 1061.34001 · doi:10.1016/S0096-3003(03)00294-7
[3] Bai, Z.; Lü, H.: Positive solutions for boundary value problem of nonlinear fractional differential equation, J. math. Anal. appl. 311, 495-505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[4] Chang, Y.; Nieto, J.: Some new existence results for fractional differential inclusions with boundary conditions, Math. comput. Modelling 49, 605-609 (2009) · Zbl 1165.34313 · doi:10.1016/j.mcm.2008.03.014
[5] Delbosco, D.: Fractional calculus and function spaces, J. fract. Calc. 6, 45-53 (1994) · Zbl 0829.46018
[6] Jafari, H.; Gejji, V. D.: Positive solutions of nonlinear fractional boundary value problems using a domain decomposition method, Appl. math. Comput. 180, 700-706 (2006) · Zbl 1102.65136 · doi:10.1016/j.amc.2006.01.007
[7] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, North-holland mathematics studies 204 (2006) · Zbl 1092.45003
[8] Salem, H. A. H.: On the fractional order m-point boundary value problem in reflexive Banach spaces and weak topologies, J. comput. Appl. math. 224, 567-572 (2009) · Zbl 1176.34070 · doi:10.1016/j.cam.2008.05.033
[9] Zhang, S.: Positive solutions for boundary value problem of nonlinear fractional differential equations, Electron. J. Differential equations 2006, 1-12 (2006) · Zbl 1096.34016
[10] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[11] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations, (1995) · Zbl 0837.34003
[12] Lee, E. K.; Lee, Y. H.: Multiple positive solutions of singular two point boundary value problems for second order impulsive differential equation, Appl. math. Comput. 158, 745-759 (2004) · Zbl 1069.34035 · doi:10.1016/j.amc.2003.10.013
[13] Lin, X.; Jiang, D.: Multiple positive solutions of Dirichlet boundary value problems for second order impulsive differential equations, J. math. Anal. appl. 321, 501-514 (2006) · Zbl 1103.34015 · doi:10.1016/j.jmaa.2005.07.076
[14] Nieto, J. J.; Lópe, R. R.: Boundary value problems for a class of impulsive functional equations, Comput. math. Appl. 55, 2715-2731 (2008) · Zbl 1142.34362 · doi:10.1016/j.camwa.2007.10.019
[15] Shen, J.; Wang, W.: Impulsive boundary value problems with nonlinear boundary conditions, Nonlinear anal. 69, 4055-4062 (2008) · Zbl 1171.34309 · doi:10.1016/j.na.2007.10.036